Alert archive / Connecticut / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 147, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Nov 15, 2020, 9:45 PM EST for Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; Hampden County, Hampshire County, Worcester County, Massachusetts. It was in force for 45 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 15, 2020, 9:45 PM EST (02:45 UTC)
- Expired
- Nov 15, 2020, 10:30 PM EST
- In force
- 45 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Hampden County, MA, Hampshire County, MA, Worcester County, MA
The radar
The Boston radar (KBOX), 97 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 15, 9:48 PM EST | TSTM WND DMG | Tolland, CT | TREE AND WIRES DOWN ON BUFF CAP ROAD |
| Nov 15, 9:48 PM EST | TSTM WND DMG | Vernon, CT | TREE DOWN ON WIRES ON CUBLES DRIVE |
| Nov 15, 9:55 PM EST | TSTM WND DMG | Somers, CT | TREE DOWN ON WIRES ON SPRINGFIELD ROAD |
| Nov 15, 9:57 PM EST | TSTM WND DMG | Leicester, MA | TREE DOWN ON BALDWIN STREET |
| Nov 15, 9:58 PM EST | TSTM WND DMG | Palmer, MA | ADDITIONAL TREES REPORTED DOWN |
| Nov 15, 9:58 PM EST | NON-TSTM WND DMG | Dudley, MA | TREE AND POWER LINES DOWN ON RAMSHORN RD. |
| Nov 15, 10:00 PM EST | TSTM WND DMG | Belchertown, MA | TREE AND WIRES DOWN ON TURKEY HILL RD. LARGE TREE DOWN ON WIRES ON FRANKLIN ST. |
| Nov 15, 10:00 PM EST | TSTM WND DMG | Southbridge, MA | TREE DOWN ON POWER LINES ON VISTA LANE |
| Nov 15, 10:08 PM EST | TSTM WND DMG | Stafford, CT | TREE DOWN ON WIRES ON COOPER LANE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 15, 7:32 PM EST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 2.8 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 633 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 741 m²/s²
- 0-3 km storm-relative helicity
- 834 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
134
WUUS51 KBOX 160245
SVRBOX
CTC003-013-015-MAC013-015-027-160330-
/O.NEW.KBOX.SV.W.0147.201116T0245Z-201116T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
945 PM EST Sun Nov 15 2020
The National Weather Service in Boston/Norton has issued a
* Severe Thunderstorm Warning for...
Windham County in northern Connecticut...
Tolland County in northern Connecticut...
Eastern Hartford County in northern Connecticut...
Southwestern Worcester County in central Massachusetts...
Southeastern Hampshire County in western Massachusetts...
Eastern Hampden County in western Massachusetts...
* Until 1030 PM EST.
* At 944 PM EST, severe thunderstorms were located along a line
extending from Granby to East Windsor to Cromwell, moving east at
55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Worcester, Springfield, Hartford, Manchester, Chicopee, East
Hartford, Enfield, Holyoke, Glastonbury, Newington, Vernon,
Windsor, Agawam, West Springfield, Wethersfield, Mansfield, South
Windsor, Windham, Plainfield and Ludlow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4228 7262 4238 7176 4201 7180 4164 7179
4163 7196 4166 7216 4171 7224 4167 7227
4164 7233 4161 7233 4159 7239 4158 7246
4165 7251 4163 7270 4161 7272
TIME...MOT...LOC 0244Z 257DEG 47KT 4224 7252 4188 7255 4158 7262
HAIL...<.75IN
WIND...60MPH
$$
ChaiWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 15, 7:32 PM EST, 2 hours 13 minutes earlier.
Area forecast discussion, Nov 15, 7:32 PM EST, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
732 PM EST Sun Nov 15 2020
.SYNOPSIS...
A strong cold front will bring heavy showers, embedded
thunderstorms, and strong to damaging winds early tonight before
exiting off the coast. Behind the front, dry but chilly and
blustery weather follows Monday. Another cold front moves
through Tuesday, with scattered rain and snow showers. Behind
this front, unseasonably cold weather overspreads the region
Tue night through Wednesday night. High pressure south of New
England brings a warming trend later in the week with
temperatures possibly rebounding to 60 Friday. Mainly dry and
seasonable weather is expected next weekend.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
*** Severe Thunderstorm Watch 512 in effect until 2 am ***
730 PM update...
Fine line of low top convection continues to hold together as it
traverses PA/NY. Not much instability but strong jet dynamics
compensating. Specifically, low level southerly jet up to 75 kt
(+3 standard deviations) intandem with 150 kt upper level jet
streak working in concert to provide vigorous forcing for
ascent. Some instability aloft with max lapse rate in the 2-6 km
layer around 7-7.5 C/KM ahead of the fine line per SPC
mesoanalysis.
Meanwhile in the low levels, 0-3 km CAPE confined to eastern PA
southward into MD/DE per mesoanalysis. Expecting some 0-3 km to
advect northward into MA/RI/CT as strong low level southerly
jet results in surface temps here briefly jumping into the low
60s as warm sector overspreads CT/RI and southeast MA. Already
seeing low 60s along the CT coast at 7 pm. Dew pts will also
climb thru the 50s. This combination should yield some 0-3 km
CAPE. Given the anomalous jet dynamics, not much instability is
needed for a strong response. Thus still expecting at least
isolated wind damage across CT/RI into southeast MA and possibly
into northern MA. Thus, this thinking supports the latest
severe thunderstorm watch.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
* Dry weather returns on Monday, but it will be breezy and a bit
cooler.
* Dry and quiet weather Monday night into Tuesday morning. Gusty
winds diminishing, but clouds increase late as a cold front slides
across the eastern Great Lakes.
Broad cyclonic flow in place through this period. A shortwave trough
will dig from western Ontario into the central/eastern Great Lakes
late Monday night. Ahead of the shortwave a cold front will slide
across the eastern Great Lakes into early Tuesday morning.
Monday...
Dry and quiet weather expected on Monday. It will remain
breezy as the pressure gradient remains tight in wake of the cold
front and colder air advecting in aloft. Will see 850 hPa winds
shift to the W/WNW and bring in -4 to -6 degree Celsius air. Should
see speeds of 10-20 mph with gusts of 20-35 mph at times.
May be a bit too optimistic for sky cover given the -25 to -30
degree Celsius air aloft at 500 hPa in combination with diurnal
heating. Suspect that cloud cover may need to be increased in future
updates. High temperatures range from the 40s across the higher
elevations to the low 50s elsewhere.
Monday Night...
Dry and quiet weather continues. The pressure gradient will begin to
relax a bit.
Have lowered temperatures to the 25th percentile of guidance...as
cloud cover will be on the increase ahead of the incoming cold
front. Have concerns that winds remain elevated enough to keep from
strong radiational cooling as well. Results in lows in the 30s
across the region.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
4 PM update...
Highlights...
* Much colder weather mid week with temperatures up to 20 degs
colder than normal!
* Moderating temperatures late next week with highs possibly 60+
Friday!
* Other than scattered rain/snow showers Tue & ocean effect snow
showers Wed/Wed night across the outer Cape, mainly dry weather
prevails next week
Temperatures...
Cold blast overspreads the region Tue night and persist into Wed
night with 850 mb temps lowering to about -15C! These temps aloft
are about -2 standard deviations colder than climo. In addition,
models continue to trend colder with this airmass each run. Thus
blended some of the colder guidance to derive temps this period.
Highs will struggle to reach 30 degs during the day Wednesday across
the high terrain, with 30s elsewhere. However it will feel even
colder with gusty NW winds 15-25 mph. Wed night mins will fall into
the teens across much of the region along with colder wind chills.
These temps are up to 20 degs colder than normal. Cold airmass
begins to erode and exit offshore Thu in response to mid level
height rises. Strong low level warm air advection follows Fri with
925 mb temps climbing to +8C to +9C will support highs Friday
possibly 60+! Nice rebound. Frontal passage sometime late Fri/Fri
night should set the stage for seasonable temps next weekend.
Precipitation...
Mainly dry weather this period. The exception will be Tuesday
evening, possibly some leftover rain/snow showers from cold front.
Then only other chance of precip is Wed/Wed night as cold air
trajectory shifts from NW to NNW. -8C to -10C at 925 mb streaming
across SST of around +12C will yield extreme low level lapse rates
to support threat for ocean effect snow showers across outer Cape
Cod. Potential for any snow accums Wed night will hinge on exact
wind trajectory.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
00Z Update...High confidence.
*** Severe Thunderstorm Watch Issued Until 07z for all of
MA/RI/CT ***
Timing of fine line of heavy showers and scattered thunderstorms
02z-03z western CT/MA to 05z-07z eastern MA including KBOS to
Cape Cod. Wind gusts up to 50 kt possible in the line.
Monday...High confidence.
VFR with W winds of 10-20 kts and gusts of 20-25 kts. May see
some CU 4-5 kft CU develop across the interior.
Monday Night...High confidence.
VFR with WSW to SW winds at 5-10 kts.
BOS TAF...Moderate confidence, mainly timing of onset of lower
conditions tonight. Higher confidence in wind forecast.
BDL TAF...Moderate confidence, mainly timing of onset of lower
conditions tonight.
Outlook /Tuesday through Friday/...
Tuesday: Mainly VFR, with local MVFR possible. Breezy. Slight
chance SHRA.
Tuesday Night through Thursday: VFR. Breezy.
Thursday Night: VFR. Windy with local gusts up to 30 kt.
Friday: VFR. Breezy.
&&
.MARINE...
High confidence in the Gale Warning for all waters tonight ahead of
an incoming cold front. Should see a line of showers and storms
cross the waters late tonight. This will bring the greatest risk of
gale gusts and there may be brief periods of storm force gusts up to
50 kts. Waves building to 9-12 feet. Along and ahead of the front
winds will be out of the S/SE. After the front passes winds shift to
the W and winds diminish.
Have borderline gales on Monday in wake of the cold front. May need
to extend the current Gale Warning into Monday, but confidence was
not high enough at this point in time. Seas 6-10 feet. West winds
diminishing Monday night into early Tuesday. Will also see seas
falling to 3-7 feet.
Outlook /Tuesday through Friday/...
Tuesday: Winds less than 25 kt. Local rough seas. Slight chance
of rain showers.
Tuesday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 25 kt. Areas of rough seas. Slight chance of
rain showers.
Wednesday: Moderate risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of rough seas.
Wednesday Night: Winds less than 25 kt. Local rough seas.
Thursday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Seas locally approaching 5 ft.
Thursday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 30 kt. Seas up to 5 ft.
Friday: Moderate risk for Small Craft Advisory winds with gusts
up to 25 kt. Areas of rough seas.
&&
.TIDES/COASTAL FLOODING...
4 PM update...
Astronomical tides continue to run high Monday, reaching their
highest monthly levels.
For example, Boston astro tide is 12.19 ft (MLLW) Monday at 1130 am.
This evening high tide is lower (10.88 ft MLLW at Boston), but
strong southerly flow and pressure falls ahead of a strong cold
front may yield a 0.5 to 1.5 ft surge along the south coast of
MA/RI. Typically ESTOFS does better on southerly flow than ETSS.
These surge projections may support very minor coastal flooding this
evening along the south coast. Regarding the Monday morning high
tide, post-frontal west winds and pressure rises should minimize any
minor flood threat.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...Wind Advisory until 1 AM EST Monday for MAZ005>007-012>024.
RI...Wind Advisory until 1 AM EST Monday for RIZ001>008.
MARINE...Gale Warning until 4 AM EST Monday for ANZ231>235-237-250-251-
254>256.
Gale Warning until 1 AM EST Monday for ANZ230-236.
&&
SYNOPSIS...Nocera/BL
NEAR TERM...BL
SHORT TERM...BL
LONG TERM...Nocera
AVIATION...Nocera/BL
MARINE...Nocera/BL
TIDES/COASTAL FLOODING...NoceraHazardous weather outlook, Nov 15, 4:21 PM EST, 5 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 421 PM EST Sun Nov 15 2020 CTZ002>004-MAZ002>004-008>011-026-162130- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Northern Middlesex MA- 421 PM EST Sun Nov 15 2020 This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts and western Massachusetts. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ005>007-012>024-RIZ001>008-162130- Central Middlesex MA-Western Essex MA-Eastern Essex MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI- 421 PM EST Sun Nov 15 2020 ...WIND ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY... This Hazardous Weather Outlook is for central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, and Rhode Island. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ231>235-237-250-251-254>256-162130- Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay- Rhode Island Sound-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 421 PM EST Sun Nov 15 2020 ...GALE WARNING IN EFFECT UNTIL 4 AM EST MONDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230-236-162130- Boston Harbor-Narragansett Bay- 421 PM EST Sun Nov 15 2020 ...GALE WARNING IN EFFECT UNTIL 1 AM EST MONDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
In the hours before
Local storm report, Nov 15, 8:55 PM EST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
855 PM EST SUN NOV 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM NON-TSTM WND DMG ACUSHNET 41.69N 70.91W
11/15/2020 BRISTOL MA AMATEUR RADIO
*** 1 INJ *** LIMB FELL ON PERSON ON FAIRWAY DRIVE.
INJURED PARTY TAKEN TO RHODE ISLAND HOSPITAL.
0812 PM NON-TSTM WND DMG JOHNSTON 41.82N 71.47W
11/15/2020 PROVIDENCE RI AMATEUR RADIO
TREE DOWN ON WIRES ON ROME AVENUE
0843 PM NON-TSTM WND DMG MEDWAY 42.13N 71.40W
11/15/2020 NORFOLK MA AMATEUR RADIO
TREE DOWN ON FISHER STREET
0845 PM NON-TSTM WND DMG SUTTON 42.15N 71.77W
11/15/2020 WORCESTER MA AMATEUR RADIO
TREE DOWN ON BASHAW ROAD.
&&
EVENT NUMBER BOX2002592 BOX2002593 BOX2002594 BOX2002595
AEDSpecial weather statement, Nov 15, 9:09 PM EST, 36 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
909 PM EST Sun Nov 15 2020
MAZ002>004-008>011-160300-
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Eastern Hampden MA-Eastern Franklin MA-Northern Worcester MA-
Eastern Hampshire MA-
909 PM EST Sun Nov 15 2020
...LINE OF STRONG THUNDERSTORMS APPROACHING THE EAST SLOPES OF THE
BERKSHIRES IN MASSACHUSETTS...
At 908 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Bennington to Otis to near Woodbury
Center. Movement was east at 45 mph.
Wind gusts up to 50 mph will accompany these storms.
Locations impacted include...
Springfield, Chicopee, Enfield, Westfield, Holyoke, Amherst,
Northampton, Agawam, West Springfield, Greenfield, Orange, Deerfield,
Ludlow, South Hadley, Easthampton, Longmeadow, Suffield, East
Longmeadow, Belchertown and Wilbraham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.
&&
LAT...LON 4215 7303 4231 7300 4231 7303 4238 7307
4239 7301 4263 7295 4266 7295 4267 7300
4270 7295 4274 7302 4272 7228 4214 7222
4203 7226 4202 7260 4204 7275 4200 7277
4200 7281 4204 7282 4204 7305 4210 7307
TIME...MOT...LOC 0208Z 274DEG 39KT 4281 7311 4220 7304 4162 7323
ChaiLocal storm report, Nov 15, 9:14 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
914 PM EST SUN NOV 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM NON-TSTM WND DMG ACUSHNET 41.69N 70.91W
11/15/2020 BRISTOL MA AMATEUR RADIO
*** 1 INJ *** LIMB FELL ON PERSON ON FAIRWAY DRIVE.
INJURED PARTY TAKEN TO RHODE ISLAND HOSPITAL.
0812 PM NON-TSTM WND DMG JOHNSTON 41.82N 71.47W
11/15/2020 PROVIDENCE RI AMATEUR RADIO
TREE DOWN ON WIRES ON ROME AVENUE
0843 PM NON-TSTM WND DMG MEDWAY 42.13N 71.40W
11/15/2020 NORFOLK MA AMATEUR RADIO
TREE DOWN ON FISHER STREET
0845 PM NON-TSTM WND DMG SUTTON 42.15N 71.77W
11/15/2020 WORCESTER MA AMATEUR RADIO
TREE DOWN ON BASHAW ROAD.
0850 PM NON-TSTM WND DMG MIDDLETOWN 41.55N 71.29W
11/15/2020 NEWPORT RI AMATEUR RADIO
TREE DOWN ON 3RD BEACH ROAD
0859 PM TSTM WND DMG BURLINGTON 41.77N 72.97W
11/15/2020 HARTFORD CT AMATEUR RADIO
TREE AND WIRES DOWN ON WEST CHIPPENS HILL ROAD
0903 PM TSTM WND DMG WEST HARTFORD 41.77N 72.75W
11/15/2020 HARTFORD CT AMATEUR RADIO
TREE DOWN ON ROUTE 44 AT TOLL HOUSE LANE
&&
EVENT NUMBER BOX2002592 BOX2002593 BOX2002594 BOX2002595 BOX2002596
BOX2002597 BOX2002598
AEDThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 8:52 PM EST | Severe Thunderstorm Warning | BOX | Capitol Planning Region | 53 min |
| Nov 15, 9:29 PM EST | Severe Thunderstorm Warning | BOX | Capitol Planning Region | 34 min |
| Nov 15, 10:22 PM EST | Severe Thunderstorm Warning | BOX | Northeastern Connecticut Planning Region | 53 min |
| Nov 15, 10:24 PM EST | Severe Thunderstorm Warning | BOX | Northeastern Connecticut Planning Region | 66 min |
| Nov 15, 9:09 PM EST | Special Weather Statement | BOX | Franklin, Hampden, Hampshire | 51 min |
| Nov 15, 10:52 PM EST | Special Marine Warning | BOX | 53 min | |
| Nov 15, 11:00 PM EST | Special Marine Warning | BOX | 60 min | |
| Nov 15, 11:41 PM EST | Special Marine Warning | BOX | 64 min | |
| Nov 16, 12:56 AM EST | Small Craft Advisory | BOX | 3 days | |
| Nov 16, 3:54 AM EST | Coastal Flood Statement | BOX | Barnstable, Essex, Nantucket, Norfolk, Plymouth, Suffolk | 11 hr |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2020Severe Thunderstorm Warnings in Massachusetts, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.